# SDR DL73E982128

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410555
- Condition: Cracked
- Location: Bs 725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE RBL 24.82 OVERWING PASSENGER FLOORBEAM WAS FOUND WITH A .5 INCH CRACK EMANATING FROM A CUTOUT FOR A SEAT TRACK ATTACH POINT.  THE CRACK WAS STOP DRILLED AND REPAIRED WITH AN ALUMINUM REPAIR DOUBLER AND TRIPLER PER ER/A 365847-14, REV B.
